Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I had some troubles sleeping, and my doctor prescribed me Lorazepam. He told me that it produces a calming effect and cures insomnia. However, I am worried about something else. I heard that Lorazepam causes lack of appetite and a weight loss. In the last 3 months I already lost too much weight because of the stress at my work. So if I continiu getting thinner, I’m afraid that my nutritional balance will be damiged. Does anybody know, can I use this medicine without bringing my health in danger?

Loading...


You have to treat the causes of your problem, and not the consequences. No medicine will help you, if you don’t find the way to cure the stress at work. Lorazepam is the name for anti-anxiety medication ativan. It is used for sleeping troubles, alcohol detoxification and anxiety attacks. Lorazepam is available as an injection, and as an oral concentrate. It’s true that in some people lorazepam can decrease appetite and cause a weight loss, but in others, it can increase appetite. You could use it for a while and see if it helps you. If you keep loosing your weight, try something else. Make shore that you avoid alcohol while taking lorazepam, because it may increase drowsiness.
Reply

Loading...

I'd like to ask eisenman how it went with lorazepam. I;m facing the same problem but swiching to something else is not something that I'd it now b/c makes you lose weight and lose your appetite.

Thanks,

Reply

Loading...

It increased my appetite, not at first but after about a week I 'd get really really hungry so you never know how it will affect you.
Reply

Loading...

As soon as i take one, it decreases my appetite, it leaves a taint in my mouth, makes me not want to eat, i take it for petit mal epilepsy
Reply

Loading...